Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Optimal and Robust Sampled-Data Control of Markov Jump Linear Systems: A Differential LMI Approach

Texto completo
Autor(es):
Gabriel, Gabriela W. [1] ; Goncalves, Tiago R. [1] ; Geromel, Jose C. [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Sch Elect & Comp Engn, BR-13083852 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: IEEE Transactions on Automatic Control; v. 63, n. 9, p. 3054-3060, SEP 2018.
Citações Web of Science: 5
Resumo

This paper addresses the problem of designing optimal sampled-data state feedback control for continuous-time Markov jump linear systems. Stability and performance robustness against polytopic uncertainty acting on the system parameters including the transition rate matrix are analyzed. The main goal is to characterize the optimal solution of this class of problems in the context of H-2 and H-infinity performances. The theoretical achievements are based on the direct application of the celebrated Bellman's Principle of Optimality expressed in terms of the dynamic programming equation applied to the time interval corresponding to two successive sampling instants. The design conditions are expressed through differential linear matrix inequalities. Examples are solved for illustration. (AU)

Processo FAPESP: 16/06343-5 - Teoria Unificada para o Controle Amostrado de Sistemas Dinâmicos Híbridos
Beneficiário:Gabriela Werner Gabriel
Linha de fomento: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 16/08043-9 - Desigualdades diferenciais lineares: solução numérica e aplicações
Beneficiário:Tiago Rocha Gonçalves
Linha de fomento: Bolsas no Brasil - Mestrado